Alert archive / Ohio / Small Craft Advisories in 2011
Small Craft Advisory 15, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Apr 29, 2011, 9:10 AM EDT. It took effect at Apr 29, 2011, 10:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2011, 9:10 AM EDT (13:10 UTC)
- In effect from
- Apr 29, 2011, 10:00 AM EDT
- Expired
- Apr 29, 2011, 3:17 PM EDT
- In force
- 5 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
125 WHUS71 KCLE 291310 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 910 AM EDT FRI APR 29 2011 LEZ145>149-169-292000- /O.CAN.KCLE.SC.Y.0014.000000T0000Z-110429T2000Z/ /O.NEW.KCLE.SC.Y.0015.110429T1400Z-110429T2000Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 910 AM EDT FRI APR 29 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WEST WINDS 15 TO 25 KNOTS WILL GRADUALLY DIMINISH TO 10 TO 20 KNOTS LATER THIS AFTERNOON. * WAVES: WAVES AROUND 4 TO 6 FEET WILL SUBSIDE TO 3 TO 5 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ142>144-164-291415- /O.CAN.KCLE.SC.Y.0014.000000T0000Z-110429T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 910 AM EDT FRI APR 29 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WEST WINDS ON THE WESTERN BASIN OF LAKE ERIE HAVE DIMINISHED TO 15 TO 20 KNOTS AND WILL DIMINISH TO 10 TO 15 KNOTS BY LATE AFTERNOON. HOWEVER...CONDITIONS WILL REMAIN CHOPPY ON THE LAKE THROUGH THE AFTERNOON WITH WAVES OF 2 TO 4 FEET. $$
1 follow-up statement
487 WHUS71 KCLE 291917 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 317 PM EDT FRI APR 29 2011 LEZ145>149-169-292030- /O.CAN.KCLE.SC.Y.0015.000000T0000Z-110429T2000Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 317 PM EDT FRI APR 29 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WEST WINDS OF 10 TO 15 KNOT AND WAVES OF 2 TO 4 FEET WILL CONTINUE THIS EVENING. CONDITIONS WILL GRADUALLY IMPROVE THROUGH THE OVERNIGHT HOURS. $$ DJB
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 7:36 AM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Apr 29, 7:36 AM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
736 AM EDT FRI APR 29 2011
.SYNOPSIS...
AN UPPER TROUGH OF LOW PRESSURE WILL MOVE ACROSS THE AREA THIS
MORNING. HIGH PRESSURE WILL BUILD INTO THE AREA FROM THE WEST THIS
AFTERNOON AND MOVE OVERHEAD TONIGHT. THE HIGH PRESSURE WILL MOVE
TO THE EAST ON SATURDAY...THEN A COLD FRONT WILL MOVE INTO THE
AREA ON SUNDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WATER VAPOR AND SATELLITE IMAGERY THIS MORNING SHOWING UPPER
TROUGH MOVING ACROSS THE GREAT LAKES REGION. REGIONAL AND LOCAL
RADARS SHOWING SOME SHOWERS ACROSS THE FORECAST AREA EXTENDING
INTO SOUTHERN MICHIGAN. THESE SHOWERS HAVE MOVED PROGRESSIVELY
EASTWARD THROUGH THE OVERNIGHT HOURS.
FOR TODAY HAVE ONLY SLIGHT CHANCE POPS ACROSS SOUTHWEST AREAS WITH
LOW CHANCE POPS ACROSS GREATER TOLEDO AREA THIS MORNING AS THE
BULK OF SHOWER ACTIVITY WILL BE OFF TO THE EAST BY DAYBREAK.
CLOUDS WILL LINGER IN THE MORNING AND WITH THE TROUGH STILL AROUND
ANY SUNNY BREAKS WOULD QUICKLY FILL IN WITH CU. HOWEVER...GOING
THROUGH THE AFTERNOON THE CU WILL BEGIN TO SLOWLY DISSIPATE
ALLOWING FOR CLEARING SKIES BY EVENING.
ACROSS THE EAST HOWEVER AND ESPECIALLY INTO NE OH AND NW PA
SHOWERS WILL PROGRESS EASTWARD THIS MORNING...BUT THEN THINKING
THAT THE UPPER TROUGH COMBINED WITH LOWER LEVEL INSTABILITY AS
WELL AS PERHAPS SOME SURFACE CONVERGENCE ALONG THE LAKESHORE WOULD
ALLOW FOR THE DEVELOPMENT OF MORE WIDESPREAD SHOWERS DURING THE
MORNING HOURS BEFORE AROUND MIDDAY OR EARLY AFTERNOON ACROSS NW
PA. EXPECTING CLOUDS TO LINGER WITH THE CU BREAKING UP A BIT IN
THE AFTERNOON ACROSS MANSFIELD AREA AND THEN IN AKRON CANTON AREA
BUT FROM AROUND GREATER CLEVELAND NORTHEAST TO NW PA EXPECTING
CLOUDS TO LINGER THROUGH MUCH OF THE AFTERNOON WITH QUICK
DISSIPATING THIS EVENING.
FOR TEMPS TODAY DIDN/T ALLOW FOR MUCH RECOVERY FROM LOWS THIS
MORNING ACROSS NE OH AND NW PA. HOWEVER SOUTHWEST AREAS WILL HAVE
BEST CHANCE FOR SOME WARMING TO THE UPPER 50S BY LATER THIS
AFTERNOON. MADE ONLY SLIGHT ADJUSTMENTS TO FORECAST TEMPS...AND
MAV NUMBERS SEEMED MOST REASONABLE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
HIGH PRESSURE BUILDING INTO THE REGION TONIGHT WILL ALLOW FOR DRY
BUT COOL TEMPS ACROSS THE AREA. GIVEN THE AIRMASS BUILDING IN FOR
TONIGHT LOOKS LIKE IT WILL BE A GOOD RADIATING SET UP WITH TEMPS
DROPPING BACK INTO THE 30S FOR MOST LOCATIONS. HIGH PRESSURE
SLIDING OFF THE EAST THROUGH SATURDAY WILL ALLOW FOR MAINLY SUNNY
SKIES ACROSS MUCH OF THE AREA WITH SOME CLOUDS BUILDING IN ACROSS
THE WEST LATE. CONCERNED WITH TEMPS ALONG THE LAKESHORE SATURDAY
WITH LIGHT GRADIENT AND LAKE BREEZE SO DID LEAN A BIT COOLER ALONG
THE LAKESHORE AREAS.
MODELS FAIRLY CONSISTENT IN BRINGING COLD FRONT INTO THE AREA LATE
SATURDAY NIGHT AND SUNDAY. INTRODUCED POPS LATE SATURDAY NIGHT AND
WENT LIKELY ACROSS THE WEST AND BUILDING EASTWARD INTO SUNDAY.
MODELS TRYING TO LINGER THE FRONT OVER THE AREA INTO MONDAY. 00Z
GFS SHOWING LINGERING PRECIP OVER THE AREA...BUT NOT QUITE
CONVINCED HOW FAR NORTH THIS WILL EXTEND ESPECIALLY INTO MONDAY.
GIVEN THE UNCERTAINTY AT THIS TIME HELD OFF ON CONTINUING LIKELY
POPS INTO SUNDAY NIGHT AND MONDAY.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
WILL CONTINUE WITH A DRY FORECAST THROUGH THE LONG TERM PERIOD FOR
NOW. 00Z RUN OF THE GFS KEPT THE AREA DRY WITH HIGH PRESSURE ACROSS
THE AREA FOR TUESDAY AND WEDNESDAY...MUCH LIKE ITS PREVIOUS RUN.
ECMWF HAS SHOWERS MAINLY EASTERN AREA TUESDAY AND TUESDAY NIGHT
WITH THE LOW PRESSURE OFF TO THE SE. FOR NOW CONTINUED WITH
CONTINUITY AND KEPT IT DRY. TEMPERATURES WILL AVERAGE A LITTLE BELOW
NORMAL THROUGH THE PERIOD.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
MAINLY MVFR CIGS ACROSS THE AREA AT 11Z WITH AN AREA OF WIDESPREAD
RAIN/SHOWERS OVER THE EASTERN HALF ASSOCIATED WITH A TROUGH MOVING
THROUGH. EXPECT THE RAIN TO CONTINUE THOUGH THE MORNING HOURS THEN
TAPER OFF...THOUGH LINGERING IN THE NE TO LATE AFTERNOON.
CEILINGS SHOULD IMPROVE TO VFR FROM THE WEST DURING THE THE
AFTERNOON...CLEARING TONIGHT AS HIGH PRESSURE BUILDS IN.
.OUTLOOK...NON-VFR SUNDAY AND MONDAY.
&&
.MARINE...
WILL CONTINUE WITH SMALL CRAFT ADVISORY FOR WESTERN AREAS THROUGH
THIS MORNING AND EASTERN AREAS INTO THIS AFTERNOON. MODERATE
WESTERLY WINDS THIS MORNING WILL GRADUALLY DIMINISH TODAY AS HIGH
PRESSURE MOVES OVER THE LAKE TONIGHT. WINDS SHOULD BE FAIRLY LIGHT
SATURDAY MORNING AS HIGH MOVES OFF TO THE EAST. WINDS WILL PICK UP
JUST A LITTLE IN THE AFTERNOON MAINLY WEST END BUT WAVES SHOULD
STILL BE WELL BELOW SMALL CRAFT ADVISORY CRITERIA. WINDS WILL
INCREASE SATURDAY NIGHT AS A COLD FRONT APPROACHES...THEN MOVES
ACROSS THE LAKE ON SUNDAY. MAY NEED SMALL CRAFT ADVISORY EAST END BY
LATE SUNDAY AS WINDS TURN TO THE WEST. GALE FORCE WINDS ARE NOT
EXPECTED THROUGH TUESDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR
LEZ142>144-164.
SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR
LEZ145>149-169.
&&
SYNOPSIS...ABE
NEAR TERM...ABE
SHORT TERM...ABE
LONG TERM...RANDEL
AVIATION...RANDEL
MARINE...RANDELHazardous weather outlook, Apr 29, 5:11 AM EDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 511 AM EDT FRI APR 29 2011 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-300915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 511 AM EDT FRI APR 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.